# SDR AALA201805239027

- Difficulty date: May 18, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N848NN
- Make and model: Boeing 737823
- Aircraft serial: 31103
- Aircraft time: 25,182 hours, 9,890 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Window Shade
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. OVERWING LEFT HAND AFT EMERGENCY EXIT WINDOW SHADE DAMAGED. REPLACED OVERWING LEFT HAND AFT EMERGENCY EXIT WINDOW SHADE PER AMM 25-21-12.
